International Journal of Mathematics and Mathematical Sciences

International Journal of Mathematics and Mathematical Sciences / 1989 / Article

Open Access

Volume 12 |Article ID 656909 | https://doi.org/10.1155/S016117128900058X

Hazar Abu-Khuzam, "A note on rings with certain variables identities", International Journal of Mathematics and Mathematical Sciences, vol. 12, Article ID 656909, 4 pages, 1989. https://doi.org/10.1155/S016117128900058X

A note on rings with certain variables identities

Received30 Jun 1987
Revised29 Oct 1988

Abstract

It is proved that certain rings satisfying generalized-commutator constraints of the form [xm,yn,yn,...,yn]=0 with m and n depending on x and y, must have nil commutator ideal.

Copyright © 1989 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


More related articles

 PDF Download Citation Citation
 Order printed copiesOrder
Views58
Downloads198
Citations

We are committed to sharing findings related to COVID-19 as quickly as possible. We will be providing unlimited waivers of publication charges for accepted research articles as well as case reports and case series related to COVID-19. Review articles are excluded from this waiver policy. Sign up here as a reviewer to help fast-track new submissions.